• Mirsad Mirsad
    April 28, 2008
    I am hypertensionist and I have a simple question , does beet juice affects a medicine lisinopril ?
    Mirsad Mirsad
    April 28, 2008

    Because one night as I used beet juice for 7 days on the row and same tiem I was taking lisinopril , it happened to me that my pulse was very slow and again slower which caused me problems on breathing , and after this I nearily stopped breathing I felt kind of something in my legs and arms and again breathing was worst as pulse was almost stopped and suddenly the heart started beating very fast and I went immediately to the emeergence centre because it was after midnight and I couldn't go at my cardiologist , and my BP was 160/100 I was afraid to tell my doctor about this on the next days and I went to see another cardiologist and he made me an exray of my heart and told me that everything is OK with my heart because I do make a lots of excercise and he said that it runs like an athlete.

    And from that day I never drank again a beet juice when I am using lisinopril.

    I am 36 years old. My heart beats less than 60 per minute when resting, is it normal. It is between 52-58 when resting.

    My question is what was that reaction that I 've had of lowering my heart beat and then it rapidly started to beat so qiuckly. Thank you,

     

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Mohan April 29, 2008
    Mohan
    April 29, 2008

    No, beet root has some phyto chemicals which actually work towards reducing your blood presure and bring about overall improvement in your health.

    READ MORE
  • Sue
    Sue
    April 29, 2008
    Sue
    Sue
    April 29, 2008

    Thanks for your question.  The only way to know for certain what happened to you is for you to see a medical doctor.  You may want to discuss with your doctor the potential side effects of diet and exercise while taking this medication.

     

    You can read about the drug here and the precautions and side effects here.

     

    Thanks and all the best, sue (moderator)

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.